# SDR FDEA202001210182

- Difficulty date: January 21, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE   CORROSION. CORROSION AT RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT   INBOARD HOLE BORE (HOLE G AND F) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-52-03 AND EA # 1-5750-87612 F PART 5 STEP 2A AND STEP 2B. TITLE: WINGS- FLIGHT   SURFACES- RH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57508373)
